Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Paracetamol 500mg and Codeine Phosphate 8mg.
Used to treat moderate to severe pain such as headache, migraine, toothache, nerve pain and period pain. It is also used to relieve pain after an operation.
Adults and children over 12 years - One or two Co-codamol caplets every 4-6 hours as required to a maximum of 8 caplets daily.
If you need to use this medicine for more than three days at a time, see your doctor, pharmacist or healthcare professional. This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse. Immediate medical advice should be sought in the event of an overdose, even if you feel well. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. CONTAINS PARACETAMOL.
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.